JournalszaaVol. 19, No. 4pp. 999–1016

On a Simple System of Discrete Two-Scale Difference Equations

  • Lothar Berg

    Universität Rostock, Germany
  • Manfred Krüppel

    Universität Rostock, Germany
On a Simple System of Discrete Two-Scale Difference Equations cover

Abstract

A special system of two discrete two-scale difference equations with polynomial solutions is investigated. For-the solutions, addition and subtraction theorems are established showing in particular the behaviour of the solutions for a great argument, as well as further relations and inequalities. Also, corresponding generating functions are constructed which imply explicit representations for the Solutions.

Cite this article

Lothar Berg, Manfred Krüppel, On a Simple System of Discrete Two-Scale Difference Equations. Z. Anal. Anwend. 19 (2000), no. 4, pp. 999–1016

DOI 10.4171/ZAA/994